# SDR AALA201711219019

- Difficulty date: November 20, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 61,985 hours, 23,221 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR REPORTED BY FLIGHT ATTENDANTS DURING FLIGHT.  ODOR VERY BAD IN FLIGHT DECK AS WELL.  AUXILARY POWER UNIT DETERMINED TO BE CAUSE OF CABIN ODOR.  AIRCRAFT WAS GROUNDED.    REMOVED ADN REPLACED THE APU OIL QUANTITY TRANSMITTER IAW 49-13-16 AND WASHED APU IAW AMM 49-00-00-100-A.  OPS CHECKED GOOD.
